# SDR UALA2011082204460

- Difficulty date: August 22, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,559 hours, 23,415 cycles
- Engine: Pwa PW2037
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part serial: 33
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING THE BATTERY CHARGER EICAS STATUS MESSAGE. FOUND THE STATIC INVERTER EXTREMELY HOT TO THE TOUCH. SUSPECT THE STATIC INVERTER IS CAUSING THE CHRONIC PROBLEM .  REPLACED STATIC INVERTER PER MM, SYSTEM TESTED OKAY.
